I have been taking Ibuprofen for about 5 or 6 years now for everything. It helps me sleep & takes away any pain I have. I think I may have taken it too much? I read symptoms of overdosing and I'm experiencing all of them... is it possible to overdose over time? I have recently been told by my Dr. that I have severly low iron levels and one cause of this is internal bleeding... a symptom of ibuprofen is stomach bleeding! Does anyone know if the bleeding stops when the ibuprofen is stopped or have I really screwed myself up?
31 May 2005
There are other things that can cause your iron level to drop. Ibuprofen CAN cause stomach or intestinal bleeding because it is irritating. It isn't good to take too much of anything, but I have had to take a LOT of ibuprofen for cramps or whatever else. It probably wouldn't hurt you to slack off and only take it when you seriously need it instead of using it as a cure all. If you have been following the bottle directions you are almost definitely okay because your body should be able to handle the amount you can get with a prescription which is a bit more than the over the counter type says you can take. I'm not claiming to be an expert, but I know a little about a few things and that just happens to be one. Depending on what doctor/nurse you talk to some are all for taking it like candy and others think you shouldn't take it at all. Good luck!
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
She is about 60 pounds
1 answer • 2 Nov 2009
I was given ibuprofen with a schedule with it I was given oxycodone/ APAP in the case of mild to moderate pains. Is it safe to take the OXY within a ...
2 answers • 25 Mar 2011
Does Advil have more ibuprofen in it? I need to stay away from ibuprofen. I have severe pain and need to take something. I was taking advil but the ...
2 answers • 10 Nov 2011
Would you die? Would it be a major overdose??? And what are the symptoms and when would they come? (like in 24hours, a few days. None?) Thanks ^^ ...
2 answers • 21 Feb 2012
My Dr changed me from x3 Ibuprofen to x4 Naproxen a day and i find that i prefer Ibuprofen as no relief at all with Naproxen has anyone else found ...
1 answer • 23 Feb 2012